MathSciNet Relay Station
MathSciNet bibliographic data
MR1284989 (95h:28028) 28D99 (28D20 60J10 90A14 92D25)
Arnold, Ludwig; Gundlach, Volker Matthias; Demetrius, Lloyd Evolutionary formalism for products of positive random matrices. Ann. Appl. Probab. 4 (1994), no. 3, 859–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement